# SDR 08FDEA03399

- Difficulty date: August 13, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 652848310
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MLG DOOR RELEASE HANDLES ARE GOUGED.  BLENDED GOUGES AT LEFT AND RIGHT MLG DOOR RELEASE HANDLES IAW EA 7-3210-117011.
